<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 43, No. 1) Next Issue >>
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 1—225
Bounded matrices over regular rings
Shuqin Wang and Huanyin Chen
MSC numbers : 16E50, 16U99
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 1—7
Symmetric bi-$\left( \sigma ,\tau \right) $ derivations of prime and semi prime gamma rings
Sahin Ceran and Mustafa Asci
MSC numbers : Primary 05C38, 15A15; Secondary 05A15, 15A18
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 9—16
Eigenvalues of a random walk on oriented matroids
Seung-Ho Ahn and Shin-Ok Bang
MSC numbers : 52C40, 60J10
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 17—25
A counterpart of Bessel's inequality in inner product spaces and some Gruss type related results
Sever S. Dragomir
MSC numbers : 26D15, 46C05
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 27—41
Weak inverse shadowing and genericity
Taeyoung Choi, Sungsook Kim, and Keonhee Lee
MSC numbers : Primary 37C20; Secondary 37C50
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 43—52
On a $q$-Fock space and its unitary decomposition
Un Cig Ji and Young Yi Kim
MSC numbers : 81D05
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 53—62
Homology of based gauge groups associated with spinor group
Younggi Choi
MSC numbers : 55R20, 55S12
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 63—75
Relative integral bases over a ray class field
SoYoung Choi
MSC numbers : 11R04, 11R29, 11R37
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 77—80
A curvature-like tensor field on a Sasakian manifold
Young-Mi Kim
MSC numbers : 53D10,~53D15
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 81—99
On generalized $(\a, \b)$-derivations and commutativity in prime rings
Yong-Soo Jung and Kyoo-Hong Park
MSC numbers : 16W20, 16W25, 16U80
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 101—106
Hyers-Ulam stability of a closed operator in a Hilbert space
Go Hirasawa and Takeshi Miura
MSC numbers : 47B33, 34K20
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 107—117
On constructing representations of the symmetric groups
Vahid Dabbaghian-Abdoly
MSC numbers : Primary 20C30; Secondary 05E10, 03E02
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 119—123
Asymptotic numbers of general 4-regular graphs with given connectivities
Gab-Byung Chae
MSC numbers : 05A16, 05A20
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 125—140
Fuzzy (weak) implicative hyper $K$-ideals
Young Bae Jun and Eun Hwan Roh
MSC numbers : 06F35, 03G25, 54A40, 03E72
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 141—148
Controllability, observability, and realizability of matrix Lyapunov systems
M. S. N. Murty, B. V. Appa Rao, and G. Suresh Kumar
MSC numbers : 49K15, 93C15
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 149—159
Non-linear differential polynomials sharing 1-points
Indrajit Lahiri and Rupa Pal
MSC numbers : 30D35
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 161—168
The almost sure convergence of AANA sequences in double arrays
Mi-Hwa Ko, Dae-Hee Ryu, and Tae-Sung Kim
MSC numbers : 60F15
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 169—178
A class of multivalent functions with negative coefficients defined by convolution
Rosihan M. Ali, M. Hussain~Khan, V. Ravichandran, and K. G.Subramanian
MSC numbers : 30C45
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 179—188
Spherical functions on projective class algebras
Eunmi Choi
MSC numbers : 16H05, 16P99
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 189—212
Marcinkiewicz-Zygmund law of large numbers for blockwise adapted sequences
Nguyen Van Quang and Le Van Thanh
MSC numbers : 60F05, 60F15
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 213—223
Erratum to "A short note on quasi-exact sequences"
B. Davvaz
Bull. Korean Math. Soc. 2006 Vol. 43, No. 1, 225—225

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd